MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Catalog Number 01.32.148MB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the surgeon poor bone quality coupled with deficient anterior column may attributed to the event.Batch review performed on 23 january 2018 (b)(4).
 
Event or Problem Description
During the trial reduction the cup spinout of the acetabulum.The surgery was completed successfully using another cup.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7218035
Report Number3005180920-2018-00002
Device Sequence Number16343980
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2021
Device Catalogue Number01.32.148MB
Device Lot Number163814
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2017
Initial Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR